# SDR UIEA2022051400474

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- Engine: Ge CF680
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADE MARKED # 8 HAS A NICK  AT L/E   AREA   D .BLENDED OUT # 1 ENG. FAN BLADE # 8 AT L/E AREA; FOUND WITHIN LIMITS PER B767-300 SRM 72-31-02-308-045-H000. PERFORMED NDT SPOT FLOURESCENT PENETRANT INSP OF THE AREA NO NICK ON CRACK IND NOTED REF. AMM 70-11-06. )
